Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant Lagrangian Floer cohomology via semi-global Kuranishi structures

Erkao Bao and Ko Honda

Algebraic & Geometric Topology 21 (2021) 1677–1722
Abstract

Using a simplified version of Kuranishi perturbation theory, which we call semi-global Kuranishi structures, we give a definition of the equivariant Lagrangian Floer cohomology of a pair of Lagrangian submanifolds that are fixed under a finite symplectic group action and satisfy certain simplifying assumptions.

Keywords
equivariant Lagrangian Floer homology, semi-global Kuranishi structure, relative spin, coherent orientation, symplectic structure
Mathematical Subject Classification 2010
Primary: 57M50
Secondary: 53D10, 53D40
References
Publication
Received: 3 May 2019
Revised: 1 May 2020
Accepted: 28 July 2020
Published: 18 August 2021
Authors
Erkao Bao
School of Mathematics
University of Minnesota
Minneapolis, MN
United States
Ko Honda
Department of Mathematics
University of California, Los Angeles
Los Angeles, CA
United States
http://www.math.ucla.edu/~honda